# SDR AALA202103199026

- Difficulty date: March 10, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 32,884 hours, 13,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED INTERCOSTAL AT STA 947 TO 967 AND LBL 24. REPLACED INTERCOSTAL REF SRM 51-00-05-1, SRM 51-40-02 AND BOEING DRAWING 147A5650.
